RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1893, Volume 16, Number 4  


The algebraic equations that are solvable in terms of the hypergeometric functions [Die algebraischen Gleichungen, die in den hypergeometrischen Functionen auflösbar sind]
L. Lakhtine
597
Zur Frage nach dem Maximum und Minimum der Functionen zweier Veränderlichen
B. Bukréiev
813
Zum Werke Von N. N. Zinin: «Verschiedene Methoden zur Reduction der mehrfachen Integrale und die hauptsächlichsten Anwendungen dieser Methoden»
P. Nékrassov
823
Extrait des procés-verbaux des séances de la Société Mathématique de Moscou
827
Математическiй сборникъ
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019